RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 2, Pages 75–86 (Mi msb9034)  

On inclusion measure in the relatively free algebras with the identity of Lie nilpotency of degree 3 and 4

A. V. Grishin

Moscow State Pedagogical University

DOI: https://doi.org/10.4213/sm9034

Full text: PDF file (588 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/SM9034

Document Type: Article
UDC: 517.538
Received: 04.11.2017 and 11.04.2018

Citation: A. V. Grishin, “On inclusion measure in the relatively free algebras with the identity of Lie nilpotency of degree 3 and 4”, Mat. Sb., 210:2 (2019), 75–86

Citation in format AMSBIB
\Bibitem{Gri19}
\by A.~V.~Grishin
\paper On inclusion measure in the relatively free algebras with the identity of Lie nilpotency of degree 3 and 4
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 2
\pages 75--86
\mathnet{http://mi.mathnet.ru/msb9034}
\crossref{https://doi.org/10.4213/sm9034}


Linking options:
  • http://mi.mathnet.ru/eng/msb9034
  • https://doi.org/10.4213/sm9034
  • http://mi.mathnet.ru/eng/msb/v210/i2/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:32
    References:3
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019